# SDR 06FDEA1946

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163279
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FRAME AT BS 804.5, STR 14R.  REMOVED CRACKED FRAME AT VS 804.5, FABRICATED ALODINE, PRIMED AND INSTALLED FRAME IAW SRM 51-30-2 AND BOEING DWG NR 65-16327.
